Research article Special Issues

Existence of solutions for impulsive hybrid boundary value problems to fractional differential systems

  • Received: 28 April 2021 Accepted: 07 June 2021 Published: 15 June 2021
  • MSC : 34A08, 34B15

  • In this paper, the existence of solutions for impulsive mixed boundary value problems involving Caputo fractional derivatives is obtained. And then, our conclusions are based on Krasnoselskii's fixed point theorem and Arzela-Ascoli theorem. Finally, some examples are given to illustrate the main results.

    Citation: Jie Yang, Guoping Chen. Existence of solutions for impulsive hybrid boundary value problems to fractional differential systems[J]. AIMS Mathematics, 2021, 6(8): 8895-8911. doi: 10.3934/math.2021516

    Related Papers:

  • In this paper, the existence of solutions for impulsive mixed boundary value problems involving Caputo fractional derivatives is obtained. And then, our conclusions are based on Krasnoselskii's fixed point theorem and Arzela-Ascoli theorem. Finally, some examples are given to illustrate the main results.



    加载中


    [1] S. G. Samko, A. A. Kilbas, O. I. Maricev, Theory and applications: fractional integrals and derivatives, Yverdon: Gordon and Breach, 1993.
    [2] I. Podlubny, Fractional differential equations, San Diego: Academic Press, 1999.
    [3] D. D. Bainov, P. S. Simenonv, Impulsive differential equations: periodic solutions and applications, Longman: Harlow, 1993.
    [4] Z. Bai, X. Dong, C. Yin, Existence results for impulsive nonlinear fractional differential equation with mixed boundary conditions, Bound. Value Probl., 1 (2016), 63–74.
    [5] N. Mahmudov, S. Unul, On existence of BVP's for impulsive fractional differential equations, Adv. Differ. Equations, 1 (2017), 15–31.
    [6] K. Eiman, M. Shah, D. S.Baleanu, Study on Krasnoselskii's fixed point theorem for Caputo-Fabrizio fractional differential equations, Adv. Differ. Equations, 9 (2020), 178–187.
    [7] J. Borah, S. Bora, Existence of mild solution of a class of nonlocal fractional order differential equation with not instantaneous impulses, Fract. Calculus Appl. Anal., 22 (2019), 495–508.
    [8] T. Suzuki, Generalizations of Edelstein’s fixed point theorem in compact metric spaces, Fixed Point Theory, 20 (2019), 703–714.
    [9] P. Pathmanathan, J. Whiteley, A numerical method for cardiac mechanoelectric simulations, Ann. Biomed. Eng., 37 (2009), 860–873. doi: 10.1007/s10439-009-9663-8
    [10] R. Vulanovi$\acute{c}$, T. Nhan, A numerical method for stationary shock problems with monotonic solutions, Numer. Algorithms, 77 (2017), 1117–1139.
    [11] I. Boglaev, A parameter uniform numerical method for a nonlinear elliptic reaction-diffusion problem, J. Comput. Appl. Math., 350 (2019), 178–194. doi: 10.1016/j.cam.2018.10.017
    [12] J. Mawhin, Topological degree and boundary value problems for nonlinear differential equations, (1993), 74–141.
    [13] L. Ren, X. Yi, Z. Q. Zhang, Global asymptotic stability of periodic solutions for discrete time delayed BAM neural networks by combining coincidence degree theory with LMI method, Neural Process. Lett., 50 (2018), 1321–1340.
    [14] G. Herzog, P. Kunstmann, Boundary value problems with solutions in convex sets, Opuscula Mathematica, 39 (2018), 49–60.
    [15] Q. Zhang, D. Jiang, Upper and lower solutions method and a second order three-point singular boundary value problem, Comput. Math. Appl., 56 (2008), 1059–1070. doi: 10.1016/j.camwa.2008.01.033
    [16] X. Liu, M. Jia, W. Ge, The method of lower and upper solutions for mixed fractional four-point boundary value problem with $p$-Laplacian operator, Appl. Math. Lett., 65 (2017), 56–62. doi: 10.1016/j.aml.2016.10.001
    [17] Y. Li, G. Liu, An element-free smoothed radial point interpolation method (EFS-RPIM) for 2D and 3D solid mechanics problems, Comput. Math. Appl., 77 (2019), 441–465. doi: 10.1016/j.camwa.2018.09.047
    [18] J. Feng, Y. Zhou, Existence of solutions for a class of fractional boundary value problems via critical point theory, Comput. Math. Appl., 62 (2011), 1181–1199. doi: 10.1016/j.camwa.2011.03.086
    [19] N. Nyamoradi, Existence and multiplicity of solutions for impulsive fractional differential equations, Mediterr. J. Math., 14 (2017), 85–104. doi: 10.1007/s00009-016-0806-5
    [20] Y. Wang, Existence of periodic solutions for ordinary differential systems in Musielak-Orlicz-Sobolev spaces, J. Math. Anal. Appl., 488 (2020), 124070–12432. doi: 10.1016/j.jmaa.2020.124070
    [21] V. Lakshmikantham, D. Bainov, P. Simeonov, Theory of impulsive differential equations, Singapore: World Scientific, 1989.
    [22] A. Samoilenko, N. Perestyuk, Impulsive differential equations, Singapore: World Scientific, 1995.
    [23] M. Benchohra, E. P. Gatsori, J. Henderson, S. K. Ntouyas, Nondensely defined evolution implusive differential inclusions with nonlocal conditions, J. Math. Anal. Appl., 286 (2003), 307–325. doi: 10.1016/S0022-247X(03)00490-6
    [24] T. A. Burton, T. Furumochi, Krasnoselskii's fixed point theorem and stability, Nonlinear Anal., 49 (2002), 445–454. doi: 10.1016/S0362-546X(01)00111-0
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(448) PDF downloads(90) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog